Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Constant mean curvature discs with bounded area


Authors: Rafael López and Sebastián Montiel
Journal: Proc. Amer. Math. Soc. 123 (1995), 1555-1558
MSC: Primary 53A10
MathSciNet review: 1286001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It has been long conjectured that the two spherical caps are then only discs in the Euclidean three-space $ {\mathbb{R}^3}$ with non-zero constant mean curvature spanning a round circle. In this work, we prove that it is true when the area of such a disc is less than or equal to that of the big spherical cap.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1286001-0
PII: S 0002-9939(1995)1286001-0
Keywords: Constant mean curvature, disc, isoperimetric inequality
Article copyright: © Copyright 1995 American Mathematical Society